| Catalog Number |
20519E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that unspecific number of bd alaris¿ smartsite¿ extension set experienced leakage.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: there was another instance in endo that the manifold connection came loose and was leaking but did not come completely apart.There were several instances that the extension to the angiocath would be leaking, and the nurses had to change the dressing and tighten the connection.There was no adverse event.It just delayed the patient getting to sleep for the procedure.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Additional Manufacturer Narrative
H6: investigation summary no product was returned by the customer.Photo received for verification.It was reported by the customer that the manifolds have been coming apart and leaking could not be verified due to the product not being returned for failure investigation and the photo could not verify the complaint.The root cause cannot be determined without the physical sample for investigation.A device history record review could not be performed because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Event or Problem Description